- 00 INR
- General Medicines
- Aceclofenac 100 mg, Paracetamol 325mg, Caffeine 25mg, Phenyleprine HCI.P 5mg & Cetrizine 10mg
- Antibiotic Medicine
- Aclon Cold Tablets is used for the relief of the symptoms of colds and flu, including headache,feverishness (high temperature), nasal and sinus congestion and its associated pressure and pain, catarrh, aches and pains.
- As per Doctors
- Suitable For All, Aged Person, Adults, Women, Teenagers, Children
- 100 Boxes
Aceclofenac 100 mg, Paracetamol 325mg, Caffeine25mg, Phenyleprine HCI.P 5mg & Cetrizine 10mg
Aclon-ColdTablets are usedfor the relief of the symptoms of colds and flu, includingheadache, feverishness (high temperature), nasal and sinus congestion, and itsassociated pressure and pain, catarrh, aches, and pains.
Aceclofenac is used for pain relief. Itrelieves pain and inflammation in conditions like rheumatoid arthritis,ankylosing spondylitis, and osteoarthritis.
Paracetamol which is a pain reliever(analgesic) and helps reduce your temperature when you have a fever.
Phenylephrine which is a decongestant toreduce swelling in the passages of the nose to help you breathe more easily.
ÂCaffeine which helpsto increase the pain relief from paracetamol and makes you more alert.
- Cheque, Cash Advance (CA), Cash Against Delivery (CAD)
- 10 Days
- Africa, Western Europe, Eastern Europe, North America, Asia
- ISO 9001:2015
605, Signature-1, Makarba Road, S.G Highway,, Ahmedabad, Gujarat, 380051, India